Nagoya Mathematical Journal

On Galois groups of class two extensions over the rational number field

Susumu Shirai

Full-text: Open access

Article information

Source
Nagoya Math. J., Volume 75 (1979), 121-131.

Dates
First available in Project Euclid: 14 June 2005

Permanent link to this document
https://projecteuclid.org/euclid.nmj/1118785867

Mathematical Reviews number (MathSciNet)
MR0542192

Zentralblatt MATH identifier
0393.12014

Subjects
Primary: 12A35
Secondary: 12A60

Citation

Shirai, Susumu. On Galois groups of class two extensions over the rational number field. Nagoya Math. J. 75 (1979), 121--131. https://projecteuclid.org/euclid.nmj/1118785867


Export citation

References

  • [1] A. Frohlich, On fields of class two,Proc. London Math. Soc. (3),4 (1954), 235- 256.
  • [2] B. Huppert, Endliche Gruppen I, Springer-Verlag, Berlin-New York,1967.
  • [3] H. Koch, Fields of class two and Galois cohomology, Algebraic Number Fields, Proc. Symp. London Math. Soc, Univ. Durham 1975, (1977), 609-624.
  • [4] A. G.Kurosh, TheTheory of Groups, 2nded.,Gostehizdat, Moscow, 1953(in Rus-
  • [5] S. Shirai, On the central class field mod m of Galois extensions of an algebraic number field, Nagoya Math. J., 71 (1978), 61-85.
  • [6] J. Smith, On class 2 extensions of algebraic number fields, Amer. J. Math., 87 (1965), 537-550. Toyama Medical and Pharmaceutical University